# SDR DALA14036085806

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,445 hours, 13,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT BS 603 JUST ABOVE STR 7R.  ACCOMPLISHED PERMANENT REPAIR FOR A LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT STA 603 JUST ABOVE STR 7R IAW ER/A 525957-14, REV ORIG.
